# SDR FDEA201204121367

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE HAS CORROSION AT BS 1681 TO 1684 AT LBL 6.  REPLACED WITH FABRICATED DECK PLATE IAW SRM 51-40-02, REV.105 AND DWG 146N5300 SHT 1, REV E AND SHT 3, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
